# SDR IPXA09556224

- Difficulty date: May 25, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 177,184 hours, 11,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N347110
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 GOUGE IN SKIN INTERNAL SURFACE AT BS 442, 2 INCHES O/B OF STRINGER 27.  BLENDED GOUGE.  NOTED PRIMED IAW UPS EO B757-5330-33771-A.
